# SDR DALA2024101110009

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 80,169 hours, 34,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 688 SPOT CHECK OF EMERGENCY LIGHTS FAILED INTERIOR LIGHTS AT SEATS 23-26, EXIT SIGN AT CEILING AT SEAT 26, AND 3 EXTERIOIR LEFT SIDE LIGHTS. LIGHTS ILLUMINATED FOR LESS THAN 1 MINUTE. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACKS ON M10567 AND M735 PER B757 AMM 33-51-07. LIGHTS TEST GOOD. (6443830)
